MAUDE Adverse Event Report: SKELETAL DYNAMICS SKELETAL DYNAMICS; PROXIMAL ULNA PLATE

SKELETAL DYNAMICS SKELETAL DYNAMICS; PROXIMAL ULNA PLATE
Model Number Proximal Ulna Plate, 108mm, Right
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Joint Dislocation (2374); Patient Problem/Medical Problem (2688)
Date of Event 04/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The system instructions for use warnings state: for safe effective use of the implant, the surgeon must be thoroughly familiar with the surgical technique for the device, implant, and associated instruments.The triceps was not sutured to the proximal ulna plate as suggested by the surgical technique guide, therefore, concluding that the surgical technique guide was not followed.Potential failures of the system may include delayed union, non-union, loosening of fixation, migration or failure of the device, stress fractures of the bones, or incomplete healing as a result of excessive activity, overloading or noncompliance to post-operative rehabilitation.
 
Event or Problem Description
Loss of fixation on the olecranon fracture.Medical intervention needed 1 week post-operation.

Brand Name
SKELETAL DYNAMICS
Common Device Name
PROXIMAL ULNA PLATE
Manufacturer (Section D)
SKELETAL DYNAMICS
7300 n. kendall drive
miami, fl
MDR Report Key10292395
Report Number3006742481-2020-00004
Device Sequence Number3209522
Product Code HRS
UDI-Device Identifier00841506105802
UDI-Public00841506105802
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171590
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberProximal Ulna Plate, 108mm, Right
Device Catalogue NumberAPL-PUP-6HR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR